How Long Does Methadone Take To Kick In

G

Gemma

New Member
Here’s the thing. I have got three 10 mg methadone pills with me, and I am planning to take it this weekend. The thing that stops me is the fear of overdosing, and I do not have opiate tolerance. Is 10 mg too high a dose or is it enough?

Another thing that is bothering me is how long would it take for the methadone to kick in and how long does it last. My friends tell me it lasts anywhere from 12 hours to nearly 24 hours. Will I still have methadone effects or be perfectly alright the next day.

I know it is too many questions, but this is my first time with an opioid, and I want a good euphoric experience. I do not want to fall asleep after taking this.

Any tips, advice, or experiences are appreciated.
 
B

Bradley

New Member
I will advise you to take 5 mg since you have no opiate tolerance. This dose is enough to get you long lasting euphoria. You can keep the other half for another time.

A quick heads-up on methadone - methadone is known to take its own sweet time to kick in even on an empty stomach, so you should not re-dose for at least three to four hours. However, methadone is such a drug that you usually need not re-dose.

Good Luck and enjoy your weekend... ;) ;) ;)
 
G

Gemma

New Member
Thank you for the reply. I took it with a couple of my friends. We started with 5 mg, which I must say did not cause anything. Only one person had some faint high. We took another 5 mg after three hours, still did not feel a shit.

That has left me wondering. Why did not I feel anything even after 10 mg? Is the pill which I took a dud or have I miscalculated my opiate tolerance.
 
F

Fooker

New Member
I feel for you. The problem is that methadone is not your ideal recreational drug. There are some who feel a slight buzz lasting for some hours on a smaller dose, while others could get a full-blown euphoria on the same dose.

If you have no opiate tolerance, then you should not take more than 10 mg since the chances of OD’ing are high. The fact that methadone kicks in very slowly, has a long half-life and does not give much euphoria to many, makes it potentially dangerous.

If I were in your place, I will go for some other opiates. Methadone is a drug which one should not mess around with, even those with tolerance should be very careful when they take it.
 
G

Gemma

New Member
That’s all fine, but why the hell am I not feeling a shit after taking 10 mg?

There are two more pills with me, and I am planning to take one in one full go, no splitting. Do you recommend snorting it or taking it orally?

-------------------------------------------------------------
Don't forget to check out the most popular topics on this forum :)
1. Don't waste money on Rehab Centers. Try this!
2. What's the best place to buy viagra & cialis online?!
3. High Voltage Detox Experiences
--------------------------------------------------------------
 
S

Samantha

New Member
I feel for you. The problem is that methadone is not your ideal recreational drug.
I agree with it. It is not a recreational drug. But if you want to take it, then I suggest you take it orally. It is not meant to be snorted. Take it orally, and it should work best.

Take this pill and do not go for methadone again. Take any other opiate but not methadone. This stuff behaves differently for different people, and it is the most cited drug in overdose deaths, especially when combined with other drugs.
 
K

Kara

New Member
That’s all fine, but why the hell am I not feeling a shit after taking 10 mg?
To be frank, nobody can answer the question for you. It is not you alone, many might not feel anything. I know of friends who took nearly 120 mg but did not feel a thing. It is a drug which generally does not give a euphoric high.

Regarding snorting or swallowing, do not go for snorting, it is a waste of time and energy. The bioavailability of the drug is the same when taken orally or snorted. Snorting could also give you additional headaches like awful drip and severe burning in the nasal passage.
 
C

crow28

New Member
To be frank, nobody can answer the question for you.
Well, that’s true. But I think I have a rough idea why – Methadone is not a recreational drug. Even at a higher dose, many people do not feel anything, and some feel a buzz that lasts for a few hours. Take my example, I have been on a maintenance dose of methadone 50 mg, and all I get is feeling “normal.”

You might get a slight buzz if you are taking it for the first few times, but even that will subside as the body gets adjusted to it.

As all others have advised, methadone is not supposed to be taken for getting a recreational high. It is potent and very dangerous. Even veteran opiate users try to stay clear of this drug.

Please heed the warnings that others give. Do not take more to get euphoria, because it might not happen and the chances of you ending up in mortuary can be very high.
 
G

Gemma

New Member
Thanks for all the replies.

I have not used my two pills and wondering to either give it to others or flush it down the drain. I had got these pills because I wanted to know how it would feel like to get high on methadone. I guess it was a waste of time and money. A lesson well learned.
 
Top